Alert archive / Oklahoma / Flash Flood Warnings in 2024

Flash Flood Warning 38, NWS Tulsa, OK

November 3, 20244 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Nov 3, 2024, 10:34 PM CST for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 3, 2024, 10:34 PM CST (04:34 UTC)
Expired
Nov 4, 2024, 2:00 AM CST
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 59 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 635 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
1504 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
635 m²/s²
0-3 km storm-relative helicity
560 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

291 
WGUS54 KTSA 040434
FFWTSA
OKC061-077-079-121-040800-
/O.NEW.KTSA.FF.W.0038.241104T0434Z-241104T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1034 PM CST Sun Nov 3 2024

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Haskell County in southeastern Oklahoma...
  Latimer County in southeastern Oklahoma...
  Central Le Flore County in southeastern Oklahoma...
  Northeastern Pittsburg County in southeastern Oklahoma...

* Until 200 AM CST.

* At 1034 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Estimates between 1 and 3 
  inches of rain have fallen in the past 3 hours. Additional 
  rainfall amounts of 0.5 to 1.5 inches and locally higher are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Poteau...
  Wilburton...                       Stigler...
  Pocola...                          Heavener...
  Spiro...                           Panama...
  Wister...                          Quinton...
  Howe...                            Bonanza...
  Keota...                           Red Oak...
  Mccurtain...                       Bokoshe...
  Fanshawe...                        Whitefield...
  Cameron...                         Kinta...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3525 9545 3530 9443 3505 9444 3483 9447
      3476 9551

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 3, 10:10 PM CST, 24 minutes earlier.

Area forecast discussion, Nov 3, 10:10 PM CST, 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1010 PM CST Sun Nov 3 2024

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 1005 PM CST Sun Nov 3 2024

Forecast updates have been steady this evening as convective
watches haven been adjusted along with updating precip coverage
trends. The forecast through the remainder of the night is on
track with the idea of widespread coverage north of the lifting
warm front which is currently across far SE OK. A severe weather
threat may remain with storms persisting nearer the warm front
overnight, however the more widespread overnight hazard will be
the areas of heavy rain and associated flooding. Rainfall rates of
1-2 inches per hour have been measured and these rates can quickly
cause flooding problems should they occur over the already heavy
rainfall axis. Latest guidance continues idea of widespread
showers and storms spreading across the region tomorrow posing
both a severe risk and continued flooding risk.

&&

.LONG TERM...
(Tonight through Sunday)
Issued at 113 PM CST Sun Nov 3 2024

One more line of storms is expected to develop along the cold front
Monday, moving through during the afternoon hours. Compared to
previous model runs, the trend has been earlier in the day.
Additionally, the mid levels are looking cooler and drier, which
may result in less efficient rain production, but would increase
the severe weather potential, especially for wind and hail. With
that said, strong low level hodograph curvature is still expected,
which implies a tornado threat. This is especially true given
very low LCLs due to excess low level moisture. The SPC has added
an enhanced risk for severe storms Monday for portions of the area,
with a 10% chance of tornadoes, some of which could be
significant. Any area may see severe weather Monday, but the most
likely locations will be along the I-44 corridor and locations
south and east of there.

Behind the front, cooler and drier weather will settle in. With
Tuesday and Wednesday seeing highs mostly in the 60s and lows in
the 40s and 50s. Rain chances will increase again Thursday to
Saturday, but confidence on any specific outcome is low due to
ensemble uncertainty with respect to the path of the upper level
low. Compared to yesterday, a greater fraction of the ensemble
guidance now keeps the storm system far enough to the west to
result in more minimal precipitation chances. Therefore, stuck
with NBM temperature and precipitation chances for the time being,
which are generally below 50 percent.

&&

.AVIATION...
(00Z TAFS)
Issued at 558 PM CST Sun Nov 3 2024

Conditions varying between IFR to VFR will remain common across
the CWA tonight while showers and thunderstorms continue to spread
over the region. Will continue with VCSH/VCTS and Tempo groups for
timing of greater storm potential tonight. Within the
convection...IFR conditions and gusty/strong winds will be
possible. During the day Monday...continued MVFR conditions with
potential for a few brief periods of low end VFR are forecast for
the CWA. Additional showers and thunderstorms spread over the
region again through the day with the greater potential of
convection moving west to east through the CWA during the
afternoon hours. Winds through the period should vary between
easterly and southerly with gusty conditions during the day
Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  74  51  64 /  80  90  50  10
FSM   64  79  59  68 /  90  90 100  20
MLC   64  76  52  65 /  90  90  70  10
BVO   60  72  48  63 /  70  90  50  10
FYV   61  75  53  66 /  90  90  90  20
BYV   62  74  57  67 /  90  80  90  30
MKO   63  74  52  64 /  90  90  70  10
MIO   60  73  52  62 /  90 100  70  20
F10   61  74  49  63 /  80  90  50  10
HHW   66  78  55  67 /  50 100  80  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Monday night for OKZ069-072-075-076.

     Flood Watch through Monday afternoon for OKZ049-053>068-070-071-
     073-074.

AR...Flood Watch through late Monday night for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...07
LONG TERM....06
AVIATION...20
Hazardous weather outlook, Nov 3, 4:58 PM CST, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CST Sun Nov 3 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CST Sun Nov 3 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Far southeast Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...

Widespread thunderstorms will spread into eastern Oklahoma this evening
and continue into western Arkansas with time. An unstable and strongly
sheared environment remains present across southeast Oklahoma where the
highest tornado threat will be through the evening hours. Further north
and east a risk of locally damaging winds will remain bu the overall
severe threat will remain more isolated. Heavy rains will continue this
evening into the overnight hours and flooding is likely to develop across
portions of the region. Overnight flooding can be especially dangerous
and be prepared to avoid any flooded roadways.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Severe Thunderstorm and Heavy Rain Potential.
TUESDAY...No Hazards.
WEDNESDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Strong to potentially severe thunderstorms may be ongoing Monday
morning across parts of eastern Oklahoma and western Arkansas. The
overall threat for severe weather will increase once again by mid
afternoon Monday and continue into the evening hours. The
afternoon and evening storms will again pose a threat for large
hail, damaging winds and potentially strong tornadoes. Flash
flooding concerns will also continue, as well as potential for
mainstem river flooding.

Another storm system will affect the area during the latter part
of the week, bringing additional chances for thunderstorms. These
may pose a limited threat for severe weather, although some
uncertainties persist in how large that threat will be.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Nov 3, 8:37 PM CST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
837 PM CST Sun Nov 3 2024

ARZ010-019-029-OKZ069-072-076-040300-
Sebastian AR-Washington AR-Crawford AR-Adair OK-Sequoyah OK-
Le Flore OK-
837 PM CST Sun Nov 3 2024

...STRONG THUNDERSTORMS WILL IMPACT CRAWFORD...NORTHWESTERN
SEBASTIAN...SOUTHWESTERN WASHINGTON...EASTERN SEQUOYAH...SOUTHEASTERN
ADAIR AND NORTHEASTERN LE FLORE COUNTIES THROUGH 900 PM CST...

At 837 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles west of Strickler to 2 miles west of
Pocola. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Fayetteville...
Van Buren...                      Cedarville...
Mountainburg...                   Natural Dam...
Alma...                           Barling...
Pocola...                         Muldrow...
Roland...                         West Fork...
Lavaca...                         Spiro...
Arkoma...                         Mulberry...
Greenland...                      Dyer...
Bonanza...                        Winslow...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 18.
 Interstate 40 in Oklahoma between mile markers 320 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Oklahoma. A Tornado Watch also remains in effect until 100 AM CST for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.

&&

LAT...LON 3612 9406 3536 9413 3516 9462 3581 9454
TIME...MOT...LOC 0237Z 214DEG 37KT 3580 9441 3523 9452

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 3, 8:56 PM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
856 PM CST Sun Nov 3 2024

ARZ010-011-019-020-029-OKZ069-072-076-040345-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
Adair OK-Sequoyah OK-Le Flore OK-
856 PM CST Sun Nov 3 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MADISON...WESTERN
FRANKLIN...CRAWFORD...NORTHERN SEBASTIAN...SOUTHEASTERN WASHINGTON...
EASTERN SEQUOYAH...SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE
COUNTIES THROUGH 945 PM CST...

At 856 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles west of Natural Dam to near Pocola.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Charleston...                     Cedarville...
Mountainburg...                   Natural Dam...
Greenwood...                      Alma...
Barling...                        Pocola...
Roland...                         Lavaca...
Arkoma...                         Mulberry...
Dyer...                           Hackett...
Bonanza...                        Winslow...
Branch...                         Chester...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 28.
 Interstate 40 in Oklahoma between mile markers 321 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

&&

LAT...LON 3594 9392 3528 9396 3516 9459 3574 9456
TIME...MOT...LOC 0256Z 243DEG 40KT 3567 9449 3523 9450

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Nov 3, 9:02 PM CST, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
902 PM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     Tstm Wnd Dmg     3 WNW Owasso            36.28N 95.90W
11/03/2024                   Tulsa              OK   Broadcast Media

            some roof and tree damage.

&&
Special weather statement, Nov 3, 9:19 PM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
919 PM CST Sun Nov 3 2024

OKZ073>075-040345-
Haskell OK-Pittsburg OK-Latimer OK-
919 PM CST Sun Nov 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL...
NORTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES THROUGH 945
PM CST...

At 919 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
south of Hartshorne, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wilburton...                      Hartshorne...
Higgins...                        Damon...
Robbers Cave State Park...        Haileyville...
Gowen...                          Panola...
Dow...                            Lewisville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Oklahoma. A Tornado Watch also remains in effect until 100 AM CST for
southeastern Oklahoma.

&&

LAT...LON 3467 9557 3484 9567 3514 9529 3493 9509
TIME...MOT...LOC 0319Z 230DEG 35KT 3480 9556

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 3, 9:27 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
927 PM CST Sun Nov 3 2024

ARZ001-002-010-011-040415-
Carroll AR-Madison AR-Benton AR-Washington AR-
927 PM CST Sun Nov 3 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BENTON...MADISON...
WESTERN CARROLL AND NORTHEASTERN WASHINGTON COUNTIES THROUGH 1015 PM
CST...

At 927 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northeast of Bella Vista to 3 miles west
of Brentwood. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Berryville...                     Huntsville...
Eureka Springs...                 Bella Vista...
Lowell...                         Pea Ridge...
Elkins...                         Tontitown...
West Fork...                      Cave Springs...
Greenland...                      Garfield...
Gateway...                        Beaver...
Hindsville...                     Wesley...

This includes Interstate 49 between mile markers 59 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3597 9351 3587 9416 3650 9429 3650 9357
TIME...MOT...LOC 0327Z 265DEG 34KT 3650 9426 3586 9417

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 3, 9:50 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
950 PM CST Sun Nov 3 2024

ARZ010-011-019-020-029-040445-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
950 PM CST Sun Nov 3 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MADISON...FRANKLIN...
NORTHEASTERN CRAWFORD...EAST CENTRAL SEBASTIAN AND SOUTHEASTERN
WASHINGTON COUNTIES THROUGH 1045 PM CST...

At 950 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 8 miles north of Fern to near Charleston to 2
miles south of Mansfield. Movement was northeast at 35 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Ozark...                          Charleston...
Mulberry...                       Altus...
Branch...                         Denning...
St. Paul...                       Wiederkehr Village...
Cass...                           Saint Paul...
Boston...                         Pettigrew...
Washburn...                       Witter...
Fern...                           Fort Chaffee...
Caulksville...                    Jethro...
Bidville...                       Red Star...

This includes Interstate 40 in Arkansas between mile markers 23 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for northwestern
and west central Arkansas.

&&

LAT...LON 3576 9352 3577 9370 3538 9371 3537 9375
      3542 9380 3531 9381 3532 9392 3523 9392
      3523 9402 3514 9403 3514 9414 3510 9414
      3509 9419 3528 9408 3589 9402 3597 9351
TIME...MOT...LOC 0350Z 243DEG 29KT 3576 9398 3531 9402 3504 9422

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 6:20 PM CSTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg115 min
Nov 3, 6:22 PM CSTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner113 min
Nov 3, 6:24 PM CSTSevere Thunderstorm WarningTSAPittsburg51 min
Nov 3, 6:33 PM CSTSpecial Weather StatementTSAMcIntosh27 min
Nov 3, 6:35 PM CSTTornado WarningTSAMcIntosh, Pittsburg9 min
Nov 3, 7:03 PM CSTSevere Thunderstorm WarningTSAPittsburg42 min
Nov 3, 7:07 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg38 min
Nov 3, 7:16 PM CSTAreal Flood AdvisoryTSACherokee, Haskell, McIntosh, Mayes, Muskogee, Pittsburg and 2 more3 hr
Nov 3, 7:38 PM CSTSpecial Weather StatementTSAHaskell37 min
Nov 3, 7:43 PM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha47 min
Nov 3, 8:10 PM CSTSpecial Weather StatementTSALeFlore, Sequoyah35 min
Nov 3, 8:26 PM CSTSpecial Weather StatementTSALatimer34 min
Nov 3, 8:51 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Nov 3, 9:19 PM CSTSpecial Weather StatementTSALatimer26 min
Nov 3, 9:43 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Nov 4, 7:31 AM CSTSpecial Weather StatementTSAPawnee44 min
Nov 4, 8:21 AM CSTSpecial Weather StatementTSAPawnee39 min
Nov 4, 8:23 AM CSTRiver Flood WarningTSALeFlore47 hr
Nov 4, 11:22 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee38 min
Nov 4, 11:25 AM CSTSpecial Weather StatementTSACreek35 min
Nov 4, 11:39 AM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa51 min
Nov 4, 11:42 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee48 min
Nov 4, 11:58 AM CSTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Nov 4, 12:15 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington45 min
Nov 4, 12:20 PM CSTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner40 min
Nov 4, 12:22 PM CSTTornado WarningTSAOsage, Tulsa, Washington25 min
Nov 4, 12:32 PM CSTAreal Flood AdvisoryTSACreek, Nowata, Okmulgee, Osage, Pawnee, Rogers and 3 more3 hr
Nov 4, 12:38 PM CSTTornado WarningTSANowata, Rogers, Tulsa, Washington37 min
Nov 4, 12:55 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington50 min
Nov 4, 12:57 PM CSTTornado WarningTSANowata, Rogers, Washington33 min
Nov 4, 1:00 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee45 min
Nov 4, 1:03 PM CSTSpecial Weather StatementTSATulsa27 min
Nov 4, 1:22 PM CSTRiver Flood WarningTSAAdair, Delaware43 hr
Nov 4, 1:22 PM CSTRiver Flood WarningTSAAdair, Cherokee, Delaware50 hr
Nov 4, 1:22 PM CSTRiver Flood WarningTSACherokee54 hr
Nov 4, 1:28 PM CSTRiver Flood AdvisoryTSASequoyah24 hr
Nov 4, 1:29 PM CSTTornado WarningTSACraig, Nowata46 min
Nov 4, 1:37 PM CSTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Nov 4, 1:37 PM CSTTornado WarningTSAPittsburg23 min
Nov 4, 1:48 PM CSTSpecial Weather StatementTSAOkfuskee27 min
Nov 4, 1:53 PM CSTSevere Thunderstorm WarningTSACraig, Mayes, Rogers41 min
Nov 4, 1:53 PM CSTTornado WarningTSAPittsburg13 min
Nov 4, 2:00 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner45 min
Nov 4, 2:01 PM CSTAreal Flood AdvisoryTSAOkfuskee, Okmulgee3 hr
Nov 4, 2:01 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg31 min
Nov 4, 2:03 PM CSTTornado WarningTSACraig, Ottawa27 min
Nov 4, 2:17 PM CSTTornado WarningTSAHaskell, McIntosh, Muskogee, Sequoyah28 min
Nov 4, 2:19 PM CSTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Nov 4, 2:44 PM CSTSevere Thunderstorm WarningTSAOttawa46 min
Nov 4, 2:44 PM CSTTornado WarningTSAAdair, Cherokee, Muskogee, Sequoyah46 min
Nov 4, 2:56 PM CSTTornado WarningTSACherokee, Wagoner19 min
Nov 4, 3:00 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa45 min
Nov 4, 3:12 PM CSTSpecial Weather StatementTSAMayes33 min
Nov 4, 3:17 PM CSTTornado WarningTSAAdair, Cherokee28 min
Nov 4, 3:33 PM CSTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more3 hr
Nov 4, 3:43 PM CSTTornado Warning Tornado observedConsiderable damage threatTSAAdair32 min
Nov 4, 3:47 PM CSTTornado WarningTSAAdair, Cherokee28 min
Nov 4, 4:06 PM CSTTornado WarningTSAAdair, Sequoyah39 min
Nov 4, 4:09 PM CSTTornado Warning Tornado observedTSAAdair36 min
Nov 4, 4:26 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha49 min
Nov 4, 4:32 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Nov 4, 4:42 PM CSTTornado WarningTSAAdair27 min
Nov 4, 5:13 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha47 min
Nov 4, 5:33 PM CSTTornado WarningTSAPushmataha27 min
Nov 4, 5:50 PM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah8 hr

Nearby

Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.